MathSciNet Relay Station
MathSciNet bibliographic data
MR1246029 60B12
Heinkel, B. On Valiron means of $B$-valued random variables. Liet. Mat. Rink. 32 (1992), no. 2, 206--220; translation in Lithuanian Math. J. 32 (1992), no. 2, 162–173 (1993)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement